# SDR UALA2012010900160

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 62,035 hours, 21,956 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: K10073
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS ENTIRE RIGHT SIDE WILL NOT GO OUT WHEN TURNED OFF.  REPLACED RELAY K10073 PER WD 33-21-11, OPS NORMAL.
